Trigonometric series and uniform distribution mod 1

István Berkes, Walter Philipp

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)15-25
JournalStudia scientiarum mathematicarum Hungarica
Volume31
Publication statusPublished - 1996

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Trigonometric series and uniform distribution mod 1. / Berkes, István; Philipp, Walter.

In: Studia scientiarum mathematicarum Hungarica, Vol. 31, 1996, p. 15-25.

Research output: Contribution to journalArticleResearchpeer-review

@article{beb2bae8afea4e63bb4c9e1a85adc8c6,
title = "Trigonometric series and uniform distribution mod 1",
author = "Istv{\'a}n Berkes and Walter Philipp",
year = "1996",
language = "English",
volume = "31",
pages = "15--25",
journal = "Studia scientiarum mathematicarum Hungarica",
issn = "0081-6906",
publisher = "Akademiai Kiado",

}

TY - JOUR

T1 - Trigonometric series and uniform distribution mod 1

AU - Berkes, István

AU - Philipp, Walter

PY - 1996

Y1 - 1996

M3 - Article

VL - 31

SP - 15

EP - 25

JO - Studia scientiarum mathematicarum Hungarica

JF - Studia scientiarum mathematicarum Hungarica

SN - 0081-6906

ER -